Joint/Knee Pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gatorbait227
New Member


Date Joined Mar 2009
Total Posts : 1
   Posted 3/16/2009 5:40 AM (GMT -6)   
Hi all, new to the forum and was looking to maybe get some advice. I was diagnosed with UC about 6-7 years ago and have been pretty lucky when it comes to flares as I have had 3 within that time frame. I am just now getting over one with the help of prednisone, but I am having a major problem. I was on 40mg of pred for 2 weeks, then stepped down to 35mg for a week and have just started my first week at 30mg. However, yesterday morning I woke up with almost intolerable pain in both my knees, to the point where I can barely stand and walk around. Is this a side effect of the pred? Has this happened to anyone else? How long should I expect this to last or should I call my doc? I am taking tylenol to relieve some of the pain, but it does not in any way eliminate it...I had been fine before 2 days ago...Can anyone offer advice?


22 yrs old
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, April 23, 2018 6:55 PM (GMT -6)
There are a total of 2,954,815 posts in 324,154 threads.
View Active Threads


Who's Online
This forum has 162188 registered members. Please welcome our newest member, Court725.
370 Guest(s), 16 Registered Member(s) are currently online.  Details
FATPRO, 1234567890, Nick_69, 3 putt, Donjr, Michael_T, Andrina, bmike, JGB, jacknsan, garyi, ejc61, k07, Tall Allen, halbert, iPoop